# SDR DALA2025080405823

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 87,135 hours, 40,652 cycles
- Engine: Pwa PW2037
- Engine time: 83,743 hours, 39,252 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Lost
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 666 -ATB/DE- AIR TURN BACK DUE TO #2 ENGINE LOSS OF OIL QUANTITY AND PRESSURE AROUND 10,000 FEET. ENGINE PULLED BACK TO IDLE BUT NOT SHUT DOWN UNTIL AFTER LANDING. CORRECTIVE ACTION: ENGINE REPLACED DUE TO OPERATED AT 0.0 PSI FOR APPROXIMATELY 1 MIN.
